Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Non-Gaussian GARCH option pricing models and their diffusion limits
Author: Badescu, A.
Elliott, R.
Ortega, J.
Citation: European Journal of Operational Research, 2015; 247(3):820-830
Publisher: Elsevier B.V.
Issue Date: 2015
ISSN: 0377-2217
Statement of
Alexandru Badescu, Robert J. Elliott, Juan-Pablo Ortega
Abstract: Abstract not available
Keywords: Finance; non-Gaussian GARCH models, extended Girsanov principle; conditional Esscher transform; bivariate diffusion limit
Rights: © 2015 Elsevier B.V. and Association of European Operational Research Societies ( EURO ) within the International Federation of Operational Research Societies (IFORS). All rights reserved.
DOI: 10.1016/j.ejor.2015.06.046
Grant ID: ARC
Published version:
Appears in Collections:Aurora harvest 7
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.